# SDR UIEA2019022193270

- Difficulty date: February 19, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 77,294 hours, 10,226 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1025104
- Part serial: 2205
- Condition: Inoperative
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPERNUMERY SEAT O2 MASK INOP.( TRANSFERRED TO MDDR 107537.   LP 1052836: REMOVED AND REPLACED OXYGEN MASK IAW AMM 35-11-01. OPS CHECK GOOD AT THIS TIME. THIS ACTION CLEARS DMI 107537. MCC NOTIFIED AND PLACARDS REMOVED.  )
